Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension

Jacob Palis Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina, 110 Jean-Christophe Yoccoz Département de Mathématiques, Université de Paris-Sud

TBD mathscidoc:1701.331786

Acta Mathematica, 172, (1), 91-136, 1991.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:21 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{jacob1991homoclinic,
  title={Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension},
  author={Jacob Palis, and Jean-Christophe Yoccoz},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321873711495},
  booktitle={Acta Mathematica},
  volume={172},
  number={1},
  pages={91-136},
  year={1991},
}
Jacob Palis, and Jean-Christophe Yoccoz. Homoclinic tangencies for hyperbolic sets of large Hausdorff dimension. 1991. Vol. 172. In Acta Mathematica. pp.91-136. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203321873711495.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved